Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The collineation groups of division ring planes. I: Jordan algebras


Authors: Robert H. Oehmke and Reuben Sandler
Journal: Bull. Amer. Math. Soc. 69 (1963), 791-793
DOI: https://doi.org/10.1090/S0002-9904-1963-11033-2
MathSciNet review: 0155870
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, Finite division algebras and finite planes, Proc. Sympos. Appl. Math. Vol. 10, pp. 53-70, Amer. Math. Soc., Providence, R. I., 1960. MR 116036
  • 2. Marshall Hall, Jr., The theory of groups, Macmillan, New York, 1959. MR 103215
  • 3. N. Jacobson, Some groups of transformations defined by Jordan algebras. I, J. Reine Angew. Math. 201 (1959), 178-195. MR 106936


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11033-2

American Mathematical Society